# SDR SWIA2018010845378

- Difficulty date: December 19, 2018
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 35,738 hours, 31,470 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Target
- Condition: Loose
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT GEAR DISAGREE AFTER TAKE OFF. DID QRH WITH MANUAL EXTENSION. GEAR CAME DOWN NORMALLY. (FLT#7432) FO: 12/21/2018 CLOSED LT MLG UPLOCK TARGET LOOSE. PS17GA AND PS18GA OUT OF RIG. TIGHTENED TARGET AND RE-RIGGED PROX SENSORSPS11GA, PS17GA AND PS18GA IAW AMM. PERFORMED EXTENSION/RETRACTION CHECK OF LANDING GEAR OPS CHECK GOOD AT THIS TIME.
